# SDR 95ZZZX7032

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627HA
- Make and model: Piper PA-31-350
- Aircraft serial: 317952241
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421LS
- Condition: Seized
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REPLACING THROWN ALTERNATOR DRIVE BELT, MECHANICS NOTICED ALTERNATOR DAMAGE DUE TO FAILED BEARINGS, ROTOR CONTACTS, STATOR FRAME, AND BINDS.
